Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
Dissolve in water immediately before taking. Adults and adolescents over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.
Each dispersible tablet contains aspirin 300mg. Other ingredients: Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium lauryl sulphate, saccharin, crospovidone, and lime flavour.